Discrete & Computational Geometry

, Volume 33, Issue 4, pp 699–715

On the Lp Minkowski Problem for Polytopes


DOI: 10.1007/s00454-004-1149-8

Cite this article as:
Hug, D., Lutwak, E., Yang, D. et al. Discrete Comput Geom (2005) 33: 699. doi:10.1007/s00454-004-1149-8


Two new approaches are presented to establish the existence of polytopal solutions to the discrete-data Lp Minkowski problem for all p > 1.

Copyright information

© Springer 2005

Authors and Affiliations

  1. 1.Mathematisches Institut, Universitat Freiburg, Eckerstrasse 1, D-79104 FreiburgGermany
  2. 2.Department of Mathematics, Polytechnic University, Six Metrotech Center, Brooklyn, NY 11201USA

Personalised recommendations